# SDR UALA2010063002337

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 49,295 hours, 18,020 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2034
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED. 'EXT LOADS AFT L' MSG DISPLAYED.  REPLACED 13WL EPSU AND BATTERY, NO HELP. NEED MORE TIME TO T-SHOOT PER MT 33-001 REV-B MAINTENANCE ACTION AND TSM. REPLACED SLIDE AND EPSU 13 WL BATTERY PER AMM.
